# SDR 00FDEA00324

- Difficulty date: May 6, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N212FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22934
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LWR AFT BODY AND ENGINE NR 3 STRUT OVERHEAT LIGHTS FLICKER INTERMITTENTLY.  INSPECTION WHEEL WELL AND PERFORMED GROUND OPS CHECK.  COULD NOT DUPLICATE PROBLEM AT THIS TIME, PER MM CHAPTER 26.
